# SDR CHQA3561

- Difficulty date: June 1, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: 035
- Make and model: Saab SF340A
- Aircraft serial: 340A035
- Aircraft time: 31,747 hours, 37,338 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT TAILPIPE HOT LIGHT CAME ON AFTER TAKEOFF.  A/C RETURNED TO FIELD.  MAINTENANCE CLEANED SENSOR CANNON PLUG.
